# SDR P5CA2017050700116

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,015 hours, 19,620 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pin
- Part number: 560903
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LH FAN COWL FWD HINGE PIN MISSING.  THE  HINGE PIN WAS INSTALLED IAW AMM 71-11-04, REV 120A.
